# SDR BSYA2009003

- Difficulty date: December 9, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N62500
- Make and model: Beech 58
- Aircraft serial: TH1347
- Aircraft time: 11,793 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fluid
- Condition: Low
- Location: Brake Reservoir
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GETTING READY TO LAND, PILOT DID A BRAKE CHECK AND THE BRAKES FELT WEAK, BUT HE LANDED NO PROBLEMS.  MX FILLED BRAKE RESERVOIR, BLED BRAKES BUT COULD NOT FIND ANY LEAKS.
